# SDR ASAA2014060408216

- Difficulty date: June 4, 2014
- Submitted: March 5, 2015
- Operation: Air carrier
- Aircraft: N303AS
- Make and model: Boeing 737990
- Aircraft serial: 30016
- Aircraft time: 47,541 hours, 18,178 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Trans Panel
- Part number: 146A81271
- Condition: Corroded
- Location: Bs 767-787
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT, RT TRANSITION PANEL CORRODED BS 767-BS 787, RBL 21, STR 25R.  ACFT GROUNDED.  REMOVED CORROSION ON TRANSITION PANEL FROM BS 787, RBL 21, STR 25R.  FOUND OUT OF LIMITS, REMOVED TRANSITION IAW SRM 51-40-02.  LOCATED AND DRILLED NEW TRANSITION IAE DWG 146A8127.  INSTALLED TRANSITION IAW SRM 51-40-02, REMOVED DOT M330.
